ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О целых функциях конечного порядка, ограниченных на последовательности точек

Аветисян, А. Е. (1987) О целых функциях конечного порядка, ограниченных на последовательности точек. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 22 (2). pp. 107-121. ISSN 00002-3043

[img]
Preview
PDF
Download (1889Kb) | Preview
    Item Type: Article
    Additional Information: Կետերի մի հաջորդականության վրա սահմանափակ վերջավոր կարգի ամբողջ ֆունկցիաների մասին։ On entire functions of finite order bounded on a sequence of points.
    Uncontrolled Keywords: Ավետիսյան Ա. Ե., Avetisian A. E.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 29 Nov 2012 15:02
    Last Modified: 25 Dec 2012 19:01
    URI: http://mathematics.asj-oa.am/id/eprint/1288

    Actions (login required)

    View Item